Journal of Symbolic Logic 49 (2):644-651 (1984)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274196
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,348
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Finite QE Rings in Characteristic P 2.Dan Saracino & Carol Wood - 1985 - Annals of Pure and Applied Logic 28 (1):13-31.

Add more citations

Similar books and articles


Added to PP index

Total views
193 ( #49,918 of 2,420,153 )

Recent downloads (6 months)
2 ( #351,157 of 2,420,153 )

How can I increase my downloads?


My notes